On Characterizing Some Discrete Distributions Using an Extension of the Rao-Rubin Theorem
In a recent paper, Shanbhag (1977) uses an elementary approach from renewal theory to give an extension of a characterization of the Poisson law by Rao-Rubin (1964). In the present paper, a variant of Shanbhag's result is introduced. Using Shanbhag's and this result, several characterizations of truncated and untruncated distributions are obtained
|Date of creation:||1982|
|Publication status:||Published in Sankhya, The Indian Journal of Statistics, Series A 3.Vol. 4(1982): pp. 415-422|
|Contact details of provider:|| Postal: Ludwigstraße 33, D-80539 Munich, Germany|
Web page: https://mpra.ub.uni-muenchen.de
More information through EDIRC
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:6229. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Joachim Winter)
If references are entirely missing, you can add them using this form.